# SDR DALA2017091306864

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 33,482 hours, 19,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIND EXIT SIGN L1 DOOR INOP. REPLACED L1 DOOR EXIT SIGN BATTERIES PACK PER AMM 33-51. OPS CHECKS GOOD OF FOR SVC.
